Shop

Indications

Short-term symptomatic treatment of mild to moderate pain of various origins, including:

  • muscle pain,
  • osteoarticular pain,
  • Headache.

Composition

1 capsule contains:

  • active ingredient: ketoprofen 50 mg,
  • other ingredients: lactose monohydrate, magnesium stearate, colloidal anhydrous silica,
  • capsule: gelatin, titanium dioxide (E 171), patent blue (E 131).

Action

Anti-inflammatory, analgesic, antipyretic.

Dosage

Always take Ketonal Active exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.

  • Adults and adolescents over 15 years of age:  1 capsule three times a day (every 8 hours).
  • The capsules should be taken orally with meals with at least half a glass of water or milk.
  • You can take antacids at the same time, which will reduce the risk of harmful effects on the gastrointestinal tract.

The medicine should be taken for the shortest possible time and at the lowest effective dose to reduce the risk of side effects. Do not use the drug for more than 5 days without consulting a doctor. If symptoms worsen or do not improve after 5 days, please contact your doctor.

Weight 2 oz
Brand

Ketonal

Made In

Austria

Reviews

There are no reviews yet.

Be the first to review “Ketonal Forte (30 Tablets) 100mg”

Your email address will not be published.

Ketonal Forte (30 Tablets) 100mg

Ketonal Active is a drug in the form of capsules, whose active substance – ketoprofen, has anti-inflammatory, antipyretic and analgesic properties. The preparation is used for the short-term symptomatic treatment of mild to moderate pain of various origins, including pain in the muscles, bone and joint pain and headache. Ketoprofen is classified as a non-steroidal anti-inflammatory drug (NSAID) and can be used in adults and adolescents over 15 years of age.

$11.99

Out of stock